# SDR SIMA20054108

- Difficulty date: August 24, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145425381003
- Condition: Corroded
- Location: Fs 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING A CUTOUT.  FABRICATED A FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTER 53-00-10.  (M)
